# SDR UALA2013050703181

- Difficulty date: May 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 62,922 hours, 23,832 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM LEFT MLG.  PUDDLE UNDER THE GEAR.  FOUND B-NUT LOOSE ON LOWER BRAKE SERVO VALVE.  SECURED B-NUT, NO LEAKS NOTED.
